Hair transplant 45 days ago. Can I take testosterone and anabolic steroids? (Photo)
Doctor Answers 7
Steroids after Hair Transplant
Steroids should be avoided post transplant as well as during ongoing hair loss. High level of steroids increase the levels of 5 DHT too, thus furthering hair loss.
In fact newer studies have found more gymming can cause hair loss too.
Taking testosterone and anabolic steroids
taking testosterone and anabolic steroids after a hair transplant will accelerate your hair loss of the non-transplanted hair.
If you are considering testosterone or anabolic steroid use, it is best to discuss this with your doctor
If you are considering testosterone or anabolic steroid use, it is best to discuss this with your doctor since you would need to be under the care of a doctor anyways.
Testosterone may likely accelerate your androgenic hair loss.
You might also like...
Those are actually pretty likely to increase your hair loss. Ultimately it's up to you if you want to risk it but I suggest consulting with your doctor about using them first.
Testosterone and anabolic steroids
taking testosterone and anabolic steroids does not help your hair to growth . I advice minoxidil and supplement pills that contain zinc, biotine etc to my patients for supporting growth of hair after HT .
Testosterone and Anabolic Steroids after Hair Transplantation
Neither testosterone nor anabolic steroids will help your transplanted hair grow. In fact, they are likely to accelerate the loss of your non-transplanted hair, in addition to the other risks involved with these drugs. Before you use these or any other hormone or steroid based supplements, please discuss their use with your primary care doctor as well as your hair surgeon.
Steroids after a hair transplant
I only give my patients a tapered steroid dose for swelling, but you would need to check with your prescribing doctor about the testosterone.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.